Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 20 of 23 Posts
G

·
Discussion Starter · #1 ·
I've been working on the computer more than usual lately, mostly relating to the support group BB for both IBS and Graves disease and related e-mails.Since I've been doing this I've developed migraines which I almost never get. I remember once before when I was using the computer a lot, the same thing happened? Is this coincidence, or has anyone else experienced this??? If this carries on I'm going to have to stop using the computer which means no more support groups for me, which I don't want to happen. My stomach pain is bad enough, now I have to deal with the pain in my head!![This message has been edited by onedayatatime (edited 10-10-2001).]
 

·
Registered
Joined
·
23,983 Posts
Oneday, its possible to get eye strain when your on the puter to long and that can cause headaches. Just a possibility.------------------Moderator of the Cognitive Behavioral Therapy, Anxiety and Hypnotherapy forum.I work with Mike building his websites. www.ibsaudioprogram and www.healthyaudio.com I also work with Mike in IBS clinical trials using Mikes tapes at an IBS research facility.My own website on IBS is www.ibshealth.com Please visit for accurate information on IBS.
 

·
Registered
Joined
·
23,983 Posts
Oneday, its possible to get eye strain when your on the puter to long and that can cause headaches. Just a possibility.------------------Moderator of the Cognitive Behavioral Therapy, Anxiety and Hypnotherapy forum.I work with Mike building his websites. www.ibsaudioprogram and www.healthyaudio.com I also work with Mike in IBS clinical trials using Mikes tapes at an IBS research facility.My own website on IBS is www.ibshealth.com Please visit for accurate information on IBS.
 
G

·
Discussion Starter · #6 ·
Mitchell,I'm on klonopin and Adderall (unable to tolerate antidepressants)For major headaches I take Fioronal and for migraines I take Imitrex (sp?). Unfortunately both irritate my stomach and makes me feel emotionally lousy. I HATE taking meds - too many sid-effects!!Any reason why you ask? - Just curious?[This message has been edited by onedayatatime (edited 10-10-2001).]
 
G

·
Discussion Starter · #7 ·
Mitchell,I'm on klonopin and Adderall (unable to tolerate antidepressants)For major headaches I take Fioronal and for migraines I take Imitrex (sp?). Unfortunately both irritate my stomach and makes me feel emotionally lousy. I HATE taking meds - too many sid-effects!!Any reason why you ask? - Just curious?[This message has been edited by onedayatatime (edited 10-10-2001).]
 

·
Registered
Joined
·
511 Posts
onedayatatime, i ask only to see if any of your medications could be the cause of your headaches. i'm not saying that they are but just that it's possible. ask your doctor to evaluate this possibility. i use a special fluorescent light which most closely resembles natural sun light by my computer. it helps me. do you take inderal for your graves disease? good luck, mitchell
 

·
Registered
Joined
·
511 Posts
onedayatatime, i ask only to see if any of your medications could be the cause of your headaches. i'm not saying that they are but just that it's possible. ask your doctor to evaluate this possibility. i use a special fluorescent light which most closely resembles natural sun light by my computer. it helps me. do you take inderal for your graves disease? good luck, mitchell
 
G

·
Discussion Starter · #10 ·
Eric,Thanks for your reply. I think you may be right (also I don't have depth perception because I only have one eye), so this makes sence.However, I also seem to get a lot of neck and shoulder pain - maybe I'm not sitting right. I think I'm going to get a chair with more back support, that might help. (wow, I just thought of that now)!One last "unusual question", how do you get the icons in the context of the message? I've noticed lots of people doing this - I only know how to do it at the beginning.Thanks for your advise.
 
G

·
Discussion Starter · #11 ·
Eric,Thanks for your reply. I think you may be right (also I don't have depth perception because I only have one eye), so this makes sence.However, I also seem to get a lot of neck and shoulder pain - maybe I'm not sitting right. I think I'm going to get a chair with more back support, that might help. (wow, I just thought of that now)!One last "unusual question", how do you get the icons in the context of the message? I've noticed lots of people doing this - I only know how to do it at the beginning.Thanks for your advise.
 
G

·
Discussion Starter · #12 ·
Mitchell,Wow, you're really quick!I doubt my meds are causing headaches, because when I don't use the computer I never get them.I don't take anything for Graves/thyroid - unable to tolerate the meds due to my stomach pain which is really really bad. I'm real scared about this because my thyroid is deteriorating which also may be contributing to the IBS (Do you know anything about the relationship between Graves and IBS?) I'm "C" type. I've tried Tapazole and PTU (ouch)!!Any suggestions???? Would really appreciate it!Thanks.LRHTaking medication (other than Klonopin and Adderall) is like "putting fuel to the fire"!
 
G

·
Discussion Starter · #13 ·
Mitchell,Wow, you're really quick!I doubt my meds are causing headaches, because when I don't use the computer I never get them.I don't take anything for Graves/thyroid - unable to tolerate the meds due to my stomach pain which is really really bad. I'm real scared about this because my thyroid is deteriorating which also may be contributing to the IBS (Do you know anything about the relationship between Graves and IBS?) I'm "C" type. I've tried Tapazole and PTU (ouch)!!Any suggestions???? Would really appreciate it!Thanks.LRHTaking medication (other than Klonopin and Adderall) is like "putting fuel to the fire"!
 
G

·
Discussion Starter · #16 ·
How old are you? If you're in your early 40s, then you are probably developing the dreaded presbyopia. This can cause headaches due to the eye's inability to focus properly on what you're trying to read.
 
G

·
Discussion Starter · #17 ·
How old are you? If you're in your early 40s, then you are probably developing the dreaded presbyopia. This can cause headaches due to the eye's inability to focus properly on what you're trying to read.
 

·
Registered
Joined
·
1,441 Posts
If your monitor is getting old it could be losing resolution. When I was doing tech support I saw monitors that were so fuzzy, it hurt to look at them! Also it could be flickering or turning purple, those could all cause eyestrain headaches.It could also be the angle you sit at or that you need eyeglasses - I got glasses a few years ago when I started getting headaches from computer work.
 

·
Registered
Joined
·
1,441 Posts
If your monitor is getting old it could be losing resolution. When I was doing tech support I saw monitors that were so fuzzy, it hurt to look at them! Also it could be flickering or turning purple, those could all cause eyestrain headaches.It could also be the angle you sit at or that you need eyeglasses - I got glasses a few years ago when I started getting headaches from computer work.
 
1 - 20 of 23 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top